# SDR SWAA990889

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Part number: 65C35019
- Condition: Worn
- Location: Rt Emer Exit Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND SEVERAL WORN STOPS AT RT EMERGENCY OVERWING EXIT HATCH.  REMOVED AND REPLACED STOPS PER MM.
